Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Leopold Fejér: In memoriam, 1880-1959
HTML articles powered by AMS MathViewer

by Gabor Szegö PDF
Bull. Amer. Math. Soc. 66 (1960), 346-352
References
    1. Leopold Fejér, Sur les functions bornées et intégrables, C. R. Acad. Sci. Paris, vol. 131 (1900)pp. 984-987. 2. Leopold Fejér, Über Interpolation, Nachr. Ges. Wiss. Göttingen. Math.-Phys. Kl. (1916) pp.66-91.
  • Leopold Fejér, Über Weierstraßsche Approximation, besonders durch Hermitesche Interpolation, Math. Ann. 102 (1930), no. 1, 707–725 (German). MR 1512603, DOI 10.1007/BF01782372
  • Leopold Fejér, Die Abschätzung eines Polynoms in einem Intervalle, wenn Schranken für seine Werte und ersten Ableitungswerte in einzelnen Punkten des Intervalles gegeben sind, und ihre Anwendung auf die Konvergenzfrage Hermitescher Interpolationsreihen, Math. Z. 32 (1930), no. 1, 426–457 (German). MR 1545176, DOI 10.1007/BF01194644
  • 5. Leopold Fejér, Interpolation und konforme Abbildung, Nachr. Ges. Wiss. Göttingen. Math.-Phys. Kl. (1918) pp. 319-331. 6. Leopold Fejér, Sur une méthode de M. Darboux, C. R. Acad. Sci. Paris vol. 147 (1908) pp. 1040-1042. 7. Leopold Fejér, Über die Konvergenz der Potenzreihe an der Konvergenzgrenze in Fällen der konformen Abbildung auf die schlichte Ebene, Mathematische Abhandlungen, Hermann Amandus Schwarz gewidmet, 1914, pp. 42-53. 8. D. Jackson, A formula of trigonometric interpolation, Rend. Circ. Mat. Palermo, vol. 37 (1914) pp. 371-375. 9. G. Szegö, Orthogonal polynomials, Amer. Math. Soc., Colloquium Publications, vol. 23, rev. ed., 1959. 10. A. Zygmund, Trigonometric series, 2d ed., vols. 1 and 2, 1959.
Additional Information
  • Journal: Bull. Amer. Math. Soc. 66 (1960), 346-352
  • DOI: https://doi.org/10.1090/S0002-9904-1960-10441-7
  • MathSciNet review: 0114742